Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2430
Title: Finitary Lie algebras
Authors: Baranov, A.A.
Strade, H.
First Published: 2002
Citation: Journal of Algebra, 2002, 254 (1), pp.173-211
DOI Link: 10.1016/S0021-8693(02)00079-0
ISSN: 0021-8693
Links: http://hdl.handle.net/2381/2430
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.